# SDR AALA201706159042

- Difficulty date: June 13, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 74,379 hours, 39,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT TURN ON.  REMOVED AND REPLACED BATTERY POWER SUPPLY AT OVERHEAD BIN 13 IAW AMM 33-60-98-401. OPS CHECK GOOD, OK FOR SERVICE.  THE AIRCRAFT WAS GROUNDED.
